# SDR SWIA202054229

- Difficulty date: October 16, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM AT RBL 9.0 HAS CORROSION AROUND SCREW HOLES AT APPROXIMATELY FS 439.00 AND FS 462.00, UPPER INBOARD SIDE OF BEAM CAP, MARKED.  C-CHECK RO 11/21/2020.  REPAIRED CABIN FLOOR BEAM AT RBL 9.0 AROUND SCREW HOLES AT APPROXIMATELY FS 439.00 AND FS 462.00, UPPER INBOARD SIDE OF BEAM CAP, REF MHIRJ REO.  COMPLIED WITH TASK CARD.  ALL STEPS OF REO COMPLIED WITH IN THIS CONTINUE CARD.
